# SDR 249TR0098

- Difficulty date: December 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 6548607181
- Condition: Cracked
- Location: Wing/Body Fair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SUPPORT ANGLE CRACKED UNDER FORWARD WING TO BODY FAIRING.  REPAIRED PER EA 53-341.
